Reconstructing the n-Connected-Components of a Graph. (Short Communications).
Aequationes mathematicae, Tome 8 (1972), p. 317
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1972__8_136315,
author = {R.L. Hemminger and D.L. Greenwell},
title = {Reconstructing the {n-Connected-Components} of a {Graph.} {(Short} {Communications).}},
journal = {Aequationes mathematicae},
pages = {317--317},
year = {1972},
volume = {8},
url = {http://geodesic.mathdoc.fr/item/AM2_1972__8_136315/}
}
R.L. Hemminger; D.L. Greenwell. Reconstructing the n-Connected-Components of a Graph. (Short Communications).. Aequationes mathematicae, Tome 8 (1972), p. 317. http://geodesic.mathdoc.fr/item/AM2_1972__8_136315/